Die Quasitranslationen desarguesscher affiner Hjelmslev-Ebenen.

Werner Seier

Mathematische Zeitschrift (1981)

  • Volume: 177, page 181-186
  • ISSN: 0025-5874; 1432-1823

How to cite


Seier, Werner. "Die Quasitranslationen desarguesscher affiner Hjelmslev-Ebenen.." Mathematische Zeitschrift 177 (1981): 181-186. <http://eudml.org/doc/173054>.

author = {Seier, Werner},
journal = {Mathematische Zeitschrift},
keywords = {quasitranslation of desarguesian affine Hjelmslev-planes},
pages = {181-186},
title = {Die Quasitranslationen desarguesscher affiner Hjelmslev-Ebenen.},
url = {http://eudml.org/doc/173054},
volume = {177},
year = {1981},

AU - Seier, Werner
TI - Die Quasitranslationen desarguesscher affiner Hjelmslev-Ebenen.
JO - Mathematische Zeitschrift
PY - 1981
VL - 177
SP - 181
EP - 186
KW - quasitranslation of desarguesian affine Hjelmslev-planes
UR - http://eudml.org/doc/173054
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.